# SDR AALA202001149010

- Difficulty date: January 13, 2020
- Submitted: January 14, 2020
- Operation: Air carrier
- Aircraft: N70020
- Make and model: Airbus A319-115
- Aircraft serial: 6263
- Aircraft time: 15,984 hours, 7,225 cycles
- Engine: Cfmint CFM565B7
- System (JASC): 7603 · Power Lever
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT NOT GROUNDED: REJECTED TAKEOFF 50-60 KNOTS - BRAKE TEMP HIGHEST 275C - LGA RUNAWAY 13 DUE TO "THRUST LEVERS NOT SET" ANNUNICATION. VISUALLY INSPECTED ALL TIRES AND BRAKES, FOUND NO DAMAGE AS IAW MCM-05-96-10 BRAKE TEMPS NOT MEET EXCEEDANCE OPS CKS NORMAL AS IAW AMM 32-42-00.
